# SDR UALA2012102206014

- Difficulty date: October 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 40,185 hours, 16,397 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 104293
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 3 SERVICE FOUND AFT OVERHEAD EMERGENCY LIGHT BATTERY FAULT AT DOOR 2L.  REPLACED AT DOOR 2L OVERHEAD EMERGENCY LIGHT BATTERY, GROUND TEST EMERGENCY LIGHT TEST OKAY.
